# SDR AALA20050756

- Difficulty date: November 17, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT - DURING CLIMB AND HIGH POWER SETTING SMOKE/HAZE IN BOTH CABIN AND COCKPIT.  SMOKE/HAZE WOULD ONLY DISSAPATE DURING LOWER POWER SETTINGS.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED APU.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.
